# SDR ASOA20160323013V

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 35,826 hours, 27,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 1312968859
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE FORWARD CABIN EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 1 EMERGENCY LIGHT POWER SUPPLY AND BATTERY ASSY IAW AMM 33-50-04.  THE LIGHTS OPERATIONALLY CHECKED GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
